# SDR SWIA202512090004

- Difficulty date: September 4, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERCOSTAL BELOW THE SERVICE DOOR AT S20R BETWEEN BS 319 & 349 CORRODED IN MULTIPLE LOCATIONS.  REMOVED INTERCOSTAL IAW SRM 51-42-06-001-001-A01 & SRM 51-42-21-001-001-A01.  INSTALLED A NEW INTERCOSTAL IAW SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, & DWG SH670-31950 REV-Y, COMPLIED WITH 51-900-1002-SKY
